# SDR SWIA201439881

- Difficulty date: November 7, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,735 hours, 28,017 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Loose
- Location: Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE THRUST LEVER JAMMED AFTER TAKE OFF.  RETURNED TO FIELD.  SECURED THE LT ENGINE FUEL THROTTLE CONTROL GEAR BOX INPUT LEVER HARDWARE.
